# SDR R61A201612170743

- Difficulty date: December 17, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 32,618 hours, 19,097 cycles
- System (JASC): 5240 · Service Doors
- Part: Rod
- Condition: Dirty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR VENT WAS HARD TO CLOSE. MAINTENANCE CLEANED AND LUBED SLIDE LOCKING ROD IAW AMM AND OPS CHECKED GOOD.
